No, my doctor did not recommend me stopping the Prozac. I told her I did not want to take it any longer and asked her to give me a weaning schedule. She asked me why I wanted off the drug and I told her. She did not recommend I stay on it or tell me what you just told me, which I very much appreciate. I was originally put on the drug because of MAJOR PMS which they now call something else, like PMDD or something like that. Talk about
mood swings and they would come out of nowhere; I even scared myself. When I was first put on Prozac, it had just come out, I had no idea what it was, was just told it would help and boy did it ever. Little did I know about
the weight gain and if I had known, I would never have started it. I know I can't blame all my extra weight on drugs, but between being on Prozac, Elavil, Flexeril, Lyrica and Neurontin, at different times, they have all caused weight gain. Lyrica I took for less than a week and gained 7 pounds! I appreciate everything you have told me. I'm so tired of all the medication, so tired of it. I just want to try to get off of some of it, if it is at all possible. I am postmenopausal now, and I'm hoping I'm done with the mood swings. Since I've been off the Prozac, I have noticed I am definitely prone to tearing up, and I can't tolerate my husband chewing anything but other than that, I'm ok!!! LOL
Fibromyalgia, Osteoarthritis, scoliosis, back problems, hypothyroidism.